# SDR DXTA2021060443150

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 3,682 hours, 2,867 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: LOWER LOCK INDICATOR ON MED IS NOT READABLE. VISOR IS IN PLACE BUT FLAG CANNOT BE SEEN.  REMOVED MAIN ENTRY DOOR STEPS AND MOVED INTERIOR DOOR TAPE OUT OF THE WAY WHICH WAS OBSTRUCTING THE DOOR FLAG INDICATION ON MED LOWER WINDOW. REINSTALLED MAIN ENTRY DOOR STEPS AND SIDE TRIM. SYSTEM OPS CHECK GOOD, NO DISCREPANCIES NOTED AT THIS TIME. ALL MAINTENANCE ACCOMPLISHED IAW EMBRAER PHENOM 300 AMM 52-14-00.
